Volume 11, Issue 1
The Convergence of Multigrid Methods for Nonsymmetric Elliptic Variational Inequalities

Jin-ping Zeng

DOI:

J. Comp. Math., 11 (1993), pp. 73-76

Published online: 1993-11

Preview Full PDF 423 1988
Export citation
  • Abstract

This paper is concerned with the convergence of multigrid methods (MGM) on nonsymmetric elliptic variational inequalities. On the basis of Wang and Zeng's work (1988), we develop the convergence results of the smoothing operator (i.e. PJOR and PSOR). We also extend the multigrid method of J.Mandel (1984) to nonsymmetric varitional inequalities and obtain the convergence of MGM for these problems.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-11-73, author = {}, title = {The Convergence of Multigrid Methods for Nonsymmetric Elliptic Variational Inequalities}, journal = {Journal of Computational Mathematics}, year = {1993}, volume = {11}, number = {1}, pages = {73--76}, abstract = { This paper is concerned with the convergence of multigrid methods (MGM) on nonsymmetric elliptic variational inequalities. On the basis of Wang and Zeng's work (1988), we develop the convergence results of the smoothing operator (i.e. PJOR and PSOR). We also extend the multigrid method of J.Mandel (1984) to nonsymmetric varitional inequalities and obtain the convergence of MGM for these problems. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9305.html} }
TY - JOUR T1 - The Convergence of Multigrid Methods for Nonsymmetric Elliptic Variational Inequalities JO - Journal of Computational Mathematics VL - 1 SP - 73 EP - 76 PY - 1993 DA - 1993/11 SN - 11 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9305.html KW - AB - This paper is concerned with the convergence of multigrid methods (MGM) on nonsymmetric elliptic variational inequalities. On the basis of Wang and Zeng's work (1988), we develop the convergence results of the smoothing operator (i.e. PJOR and PSOR). We also extend the multigrid method of J.Mandel (1984) to nonsymmetric varitional inequalities and obtain the convergence of MGM for these problems.
Jin-ping Zeng. (1970). The Convergence of Multigrid Methods for Nonsymmetric Elliptic Variational Inequalities. Journal of Computational Mathematics. 11 (1). 73-76. doi:
Copy to clipboard
The citation has been copied to your clipboard